MathSciNet Relay Station
MathSciNet bibliographic data
MR1766849 (2001m:65170) 65N30 (65F10 65N22 65N38)
Meddahi, Salim; González, María; Pérez, Pablo On a FEM-BEM formulation for an exterior quasilinear problem in the plane. SIAM J. Numer. Anal. 37 (2000), no. 6, 1820–1837.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement